Seroquel edema

Common Questions and Answers about Seroquel edema

seroquel

Does anyone know or has had edema in the legs from Seroquel?? I literally have pitting edema in both my legs from the knee down. I had ran out of seroquel and took saphris in between and the swelling went away some but now I restarted the Seroquel and my ankles look like cankles...
How can I safely-effectively wean myself off of Seroquel especially and at a later date topomax. I have put on 25 lbs. over 10 years and the Seroquel knocks me out at night and I feel groggy the next morning. 200 mg at night. I've lowered it to 100 mg each night this past week. I hope to do this for one month and see how it goes. My husband and I both dispute the bi-polar diagnosis of 10 years ago; not out of denial (as we are both very educated) but because of the symptoms.
I have been on Prozac for the past 12 years. On Zyprexa I began to experience Edema and weight gain, which was not great considering I have battled an eating disorder for the past 18 years. I called my doctor and he told me to just stop taking the zyprexa and the edema would go away. I asked him if I should wean down and he said no that there are no withdrawal symptoms.
Lantus, Novolog, Sensipar 30 mg QD, Favorit vitamin, Effexor 150 mg QD, Effexor 75 mg QD, EC ASA 325 mg QD, Furosemide 160 mg BID, Hydralazine 10 mg TID, Pravastatin 40 mg QD, Norvasc 10 mg BID, Protonix 40 mg QD, Metoclopramide 10 mg QID, Metoprolol 100 mg BID, Catapres Patch 0.1 mg weekly, Seroquel 50 mg HS, Ambien 10 mg HS. He has recently had exertional dyspnea. While off of his Lasix, he had peripheral edema and nocturnal dypsnea. His blood pressure this week 161/90.
Ive had every virus that has been running out here in this town,,,and today (well last few days) I woke up with pitting edema in both my legs and ankles. Ive gained 6lbs in a week and that puts me a lil above 150lbs. Considering I am only 5'2 this weight increase is a huge deal,,literally. Off I went to the doctor this morning and now I have to get an echocardiogram on Monday,,,take lasix,, and this is either from a side effect of the psych meds or venous insufficiency.
He gave Lyrika to take at night, but looks like some serious warnings with it. I already have some edema in my lower legs and I take a Ace inhibitor which doesn't look to good with that med. So I need pain relief, major and not sure about that med. Made an appointment with neurolgist there today and it will be in 3 weeks.
You should be on lactalose for the ammonia, B-Complex for the jaundice,at least Spironilacto and probably Lasix and pottasium for the swelling and edema. I think you should be in the hospital!!!! I even had to stay on the meds after I got out of the hospital and slowly cut down and off the lasix. In fact until I started tx., I was down to only B-Complex. After tx. started Things happened and I am back on the spiro and have lactalose available if I get constipated.
However, keep yourself in check with anything--tylenol can be addictive--as I'm researching my issues with Pain Killers (Loratab) and psychotropics (seroquel/trileptal), I now realize that there is a huge benefit to taking these--yet, an even greater consequence. I was only on 4 Loratab a day. I'm bipolar--so, this made me feel great too, energetic, took the pain away (back problems, L4 & L5).
Ears ringing from toxin buildup Shortness of breath (hypoxia) Bones breaking easily (osteoporosis) I got a leg fracture last summer Cramps due to low zinc Pain in liver, kidney's, and chest Green bowel movements (strange I know) Itching all over, especially legs Abdomen swelling and showing more Bruise easily (I got a softball sized bruise just from running into something lightly) Weight gain around waste Water retention especially around my legs and ankles (edema) Weakness in muscl
Anti-depressants such as Celexa, Cymbalta, Elavil, Effexor, Lexapro, Paxil, Prozac, Seroquel and Zoloft have black box warnings because they can increase the risk of suicidal behavior. Bupropion, also known as Wellbutrin (as an anti-depressant) and Zyban (as a smoke cessation aide) has a black box warning for suicidal tendencies and suicide completion.
I'm on celexa and seroquel for mood stabizer and sleep???Could it be meds or me???? Lost weight and off meformin. Could I have had candida and leaky gut without knowing it??? Had diarrea for years and it's back again!! have lots of memory loss!!?????
For example, reversible MRI lesions in the cerebral white matter, supposedly reflecting brain edema, have been reported in one case where antithyroid antibodies were detected in the cerebrospinal fluid . Even if the pathophysiology is unknown, the focal and global cerebral involvement have been attributed to autoimmune-mediated cerebral vasculitis, with or without immune complex deposition , and an anti-neuronal antibody-mediated mechanism.
I found Lamictal to be a godsend to even out my moods, and I'm not bi-polar - but there are side effects, and not everyone can take it because in a small percentage of people it can cause Stevens Johnson syndrome. I tried 25 mg Seroquel during my periods, and it evened me out, but was too sedating. You and your doctor will find the right combo with some experimenting. So don't let that keep you from trying Topomax - worst thing that can happen is you don't like it and quit.
Now pregnant I tried reducing to 2 a day and I also came off a tranquiliser Seroquel as well, anxiety kicked in and I couldn,t cope so I took 2 to help. I have been started on Lofepramine 2 a day and now back on Codeine to help with the withdrawals. I am too scared to come off it all. What annoys me the most is I was only on 2 co codamols per day in the afternoon and 2 tramadol in the evening. Now I am on 8 coders to get me through the day. I stopped my Tramadol on Friday taking 2 at 4pm.
MedHelp Health Answers